MAUDE Adverse Event Report: ABBOTT DIABETES CARE INC FREESTYLE LITE; BLOOD GLUCOSE MONITORING SYSTEM

ABBOTT DIABETES CARE INC FREESTYLE LITE; BLOOD GLUCOSE MONITORING SYSTEM
Model Number 70805-70
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/28/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
No product has been returned, extended investigation is pending at this time.A follow- up report will be submitted once additional information is obtained.All pertinent information available to abbott diabetes care has been submitted.
 
Event or Problem Description
Customer reported receiving erratic readings on their adc device.Customer reported receiving readings of 316 mg/dl, 29 mg/dl and 297 mg/dl within 10 minutes.The results when plotted on a parkes error grid fell into the "c" zone showing the difference in values to be clinically significant.There was no report of death, serious injury, or mistreatment associated with this event.
 
Additional Manufacturer Narrative
Extended investigation has been performed for the reported complaint and there was no indication that the product did not meet specification.Dhrs for the freestyle lite meter and freestyle strips were reviewed and the dhrs showed the freestyle lite meter and freestyle strips passed all tests prior to release.Retain testing was performed for freestyle strips, and all units performed in specification and passed.All pertinent information available to abbott diabetes care has been submitted.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Meter (b)(6) has been returned and investigated with retained test strips.Visual inspection has been performed on the returned meter and returned strip vial.Meter powered on with button and with strip insertion.The control solution testing was performed and no issues were observed.All results were within range specification.No malfunction or product deficiency was identified.All pertinent information available to abbott diabetes care has been submitted.
 
Event or Problem Description

Brand Name
FREESTYLE LITE
Common Device Name
BLOOD GLUCOSE MONITORING SYSTEM
Manufacturer (Section D)
ABBOTT DIABETES CARE INC
1360 south loop road
alameda CA 94502 7001
Manufacturer Contact
audra fuentes
1360 south loop road
alameda, CA 94502-7001
5107495297
MDR Report Key15059254
Report Number2954323-2022-24745
Device Sequence Number5570266
Product Code NBW
UDI-Device Identifier00699073708274
UDI-Public00699073708274
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K092602
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/09/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date01/31/2024
Device Model Number70805-70
Device Catalogue Number70827
Device Lot Number1172440
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/28/2022
Supplement Date Received by Manufacturer08/12/2022
08/30/2022
Initial Report FDA Received Date07/19/2022
Supplement Report FDA Received Date08/19/2022
09/09/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/04/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age76 YR
Patient SexUnknown
Patient Weight100 KG
Patient EthnicityNon Hispanic
Patient RaceWhite